# SDR DALA2023051603925

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,793 hours, 26,329 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 - SMKE - WHILE BOARDING AT GATE SMOKE STARTED FILLING UP THE FLIGHT DECK AND CABIN WHILE APU RUNNING. GROUND CREW NOTE APU SMOKING OUT THE EXHAUST. CORRECTIVE ACTION: CONFIRMED APU FAILURE WITH OIL TANK EMPTY AND METAL ON THE CHIP DETECTORS, APU REPLACED. PERFORMED DUCT DECONTAMINATION AND REPLACED RECIRC FILTERS. NO ADDITIONAL SMOKE OR ODORS PRESENT.
